About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
Previous
|
Up
|
Next
DML-CZ Home
Czechoslovak Mathematical Journal
Volume 75
Author: Mawhin, Jean
Bugajewska, Daria; Mawhin, Jean
:
Boundary value problems with bounded $\varphi $-Laplacian and nonlocal conditions of integral type
.
(English).
Czechoslovak Mathematical Journal
,
vol. 75 (2025), issue 1
,
pp. 277-288
Mawhin, Jean
:
The origin and developments of Kurzweil's generalized Riemann integral
.
(English).
Czechoslovak Mathematical Journal
,
vol. 75 (2025), issue 1
,
pp. 21-45
Search
Search
This Community
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of